# SDR 95ZZZX5937

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49SA
- Make and model: Piper PA-34-200
- Aircraft serial: 347350057
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Barrel Nut
- Part number: 401335
- Condition: Failed
- Location: Rt Mlg Trunnion
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING A NEW TRUNNION REQUIRED BY AD94-13-11, THE AIRCRAFT'S RIGHT GEAR COLLAPSED DURING LANDING.  INVESTIGATION REVEALED THE RIGHT TRUNNION PIN AND BOLT WERE DISENGAGED FROM THE TRUNNION AND WERE LAYING INSIDE OF THE WING.  THE TRUNNION PIN BOLT BARREL NUT WAS MISSING FROM THE AIRCRAFT.  SUSPECTED FAILURE OF BARREL NUT CAUSED THIS INCIDENT.  RECOMMEND REQUIREMENT OF REPLACING BARREL NUT WITH NEW AND SPECIFIC TORQUE REQUIREMENT BE ADDED TO AD NOTE.
